Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Seroque/Quetiapine for Anxiety
#1
Any1 heard of or try Seroque/Quetiapine for Anxiety?

Have heard of some great success, but it has a strong after effects- sedative.


Folken
Reply
#2
Not familiar with it Friend, is it FDA approved for such use or is it an herbal supplement? I would avoid if it has strong side or after effects. There are many proven meds for anxiety, but let us know if you try. Most of the B's if not all of them have sedative properties but once you use them for a bit you don't notice it much. Peace-FF
Reply
#3
It's scripted & 'off label ' for Anxiety.

It has worked wonders for a friend who has had anxiety and other stuff was not effective. < swears by it >

Just asking if any1 else has heard of it for anxiety; and to put it there about success for anxiety.




Folken
Reply
#4
Honestly, stay away from it at all costs if you can. 30+ pound weight gains are not uncommon. It brings your metabolism to a complete halt. I could starve myself and not lose a single pound.
(09-27-2018, 08:42 PM)Charon Wrote: You must learn to be responsible for your own health in this day and age.  The government does not care.

Reply
#5
Thanks 4th-
                  I saw that weight gain is a side effect but this person has been on this for 6-7 years with no side effect except
drowsy in the morning, And has worked wonders for their anxiety.

-<< you know how it is with these listed side effects- depends on the person & what else they are taking....IMO >>



Folken
Reply
#6
Wow..... Seroque for Anxiety. I have been on this medication which I take at night time due to its strong sleeping effects for many years. 
I was on a very high dosage 500mg at one stage and I must admit as the Psychiatrist said it had leveled my brain out to a state of calmness. 

I am now on 100 mg at night time. ( was not prescribed for anxiety even though I have anxiety diagnosis )

I would think in small doses this would work as an off label anti-anxiety med. 

You should get used to the lethargic feeling which hits you like a bombshell when first being introduced to the med.

Any questions please feel free to ask my friend, I will try to help.

Good luck with it if you are going with it.  Smile
Reply
#7
(02-20-2019, 11:17 PM)slipmat Wrote: Wow..... Seroque for Anxiety. I have been on this medication which I take at night time due to its strong sleeping effects for many years. 
I was on a very high dosage 500mg at one stage and I must admit as the Psychiatrist said it had leveled my brain out to a state of calmness. 

I am now on 100 mg at night time. ( was not prescribed for anxiety even though I have anxiety diagnosis )

I would think in small doses this would work as an off label anti-anxiety med. 

You should get used to the lethargic feeling which hits you like a bombshell when first being introduced to the med.

Any questions please feel free to ask my friend, I will try to help.

Good luck with it if you are going with it.  Smile

500mg seems a lot slip.....jmho  
<< my friend takes 1 & 1/2 tabs of 50mg- so 75 mg >>  & that seems to work for anxiety without
the side effects...……………..glad to see you have backed it off...…….good luck!

Folken

Folken
Reply
#8
All this medication did was give me full body tics even at very low doses. Didn’t help at all with sleep or anxiety. I’m glad the tics went away when I stopped this med.
Reply
#9
I was prescribed Seroquel for manic depression. I took 300 mg at bedtime, the next thing I knew it turned into the best sleeping medication I was aware of.
Problem was I didn't need it for that....I told the doctor what was going on, so he took me off it. Coming off of that was the hardest thing I knew. 

And ever since then, I've just said no thanks...not going down that road again.
Reply
#10
(06-09-2019, 03:20 AM)Lockes Wrote: I was prescribed Seroquel for manic depression. I took 300 mg at bedtime, the next thing I knew it turned into the best sleeping medication I was aware of.
Problem was I didn't need it for that....I told the doctor what was going on, so he took me off it. Coming off of that was the hardest thing I knew. 

And ever since then, I've just said no thanks...not going down that road again.

I wish I had that reaction. It didn’t make me sleepy no matter what dose I took.
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)